Aa
A
A
Close
Avatar universal
Vaginal Burning, itching, and soreness. Help?
Hi i am an 18 year old female. I have recently become sextually active. And i have a question. Shortly after the secound time i was sextually active i developed a burning in & on my vaginal area. Also a strange itching, and two small cut/bump like things. This isnt actually inside but right on the edge of my vaginal hole. But it burns very badly when i urinate. And the entire vaginal area is sore to the touch. I am very worried & wondering what i can do to treat this. I cant see a docter because i dont have one & i am wondering if this can be treated with any sort of cream. Can anyone give me any information or help on this?

Thanks.
Cancel
4 Answers
Page 1 of 1
676912 tn?1332816151
You don't have to have a specific doctor to be seen by one, I would get into one soon, it sounds to me like you may have a urinary tract infection, except for the "cut/bump like things". It could possibly be an std, and you need to get it checked to see if it is, and if it is your partner needs to know because you should both get treatment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If it is an STD where can i get checked? And what kind of docter could i see?

And could this possibly be just from like a sort of skin burn? Kinda like rug burn just caused by skin instead? Because when this happened there was very little lubrication & i was told that if there wasnt enough lubrication then it could cause burning & irritation. I know i should see a docter but im just wondering if that is possible?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It sounds like you had some friction there.  I wouldn't worry about it.  Sometimes it happens to me if there's not enough lube.  It only lasts a couple of days.  Just make sure you have lube next time, it really feels better anyway.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Are you using condoms with nonoxynol 9? If you are stop they cause lesions in the Vagina and are a real problem. The were found to be more of a cause of the HIV infection due to the open lesions.
I was using those condoms and kept having irritation and pain in my vagina. My boyfriend thought it was something personal or that I was faking. But I stopped using anything with nonoxynol 9 and I was fine in just a couple of weeks. Then I used a condom without reading it and yes the pain and burning came right back and sure enough nonoxynol 9.
Lacey
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
Belle313, and KTowne commented on Belle313's status
3 hrs ago
2020005 tn?1472427714
Blank
KTowne commented on KeeLolo's status
Sep 27
740516 tn?1360946086
Blank
AppleBr commented on photo
Sep 27
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources